# SDR QXEA0101592

- Difficulty date: September 25, 2001
- Submitted: September 27, 2001
- Operation: Air carrier
- Aircraft: N606QX
- Make and model: Cndair CL600*
- Aircraft serial: 10023
- Aircraft time: 231 hours, 247 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Seal
- Condition: Dented
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - MAIN CABIN DOOR SEAL MATING SURFACE DENTED MIDWAY ALONG THE AFT LENGH OF DOOR APERTURE. REPAIRED IAW EA R-53-03
